Alert archive / Texas / Red Flag Warnings in 2011

Red Flag Warning 31, NWS Lubbock, TX

May 8, 201124 counties in Texas

NWS Lubbock, TX issued this red flag warning at May 8, 2011, 9:05 PM CDT for 24 counties in Texas. It took effect at May 9, 2011, 12:00 PM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 8, 2011, 9:05 PM CDT (02:05 UTC)
In effect from
May 9, 2011, 12:00 PM CDT
Expired
May 9, 2011, 9:00 PM CDT
In force
9 hr
Issued by
NWS Lubbock, TX
All 24 counties

Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Dickens County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Kent County, TX, King County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Stonewall County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 33 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.1 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2011-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2011-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
6323 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

664 
WWUS84 KLUB 090205
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
905 PM CDT SUN MAY 8 2011

TXZ021>044-091100-
/O.CAN.KLUB.FW.W.0030.000000T0000Z-110509T0200Z/
/O.UPG.KLUB.FW.A.0032.110509T1700Z-110510T0200Z/
/O.NEW.KLUB.FW.W.0031.110509T1700Z-110510T0200Z/
/O.CON.KLUB.FW.A.0033.110510T1700Z-110511T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
905 PM CDT SUN MAY 8 2011

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM CDT MONDAY FOR
SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY
VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER FOR THE SOUTH
PLAINS...EXTREME SOUTHERN PANHANDLE AND THE ROLLING PLAINS...

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR FOR THE SOUTH PLAINS...EXTREME SOUTHERN PANHANDLE
AND THE ROLLING PLAINS...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT MONDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING.

CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN
DEVELOP MONDAY AFTERNOON. UNSEASONABLY HOT TEMPERATURES WILL AGAIN
CONTRIBUTE TO RELATIVE HUMIDITIES BELOW 5 PERCENT...AS WINDS
INCREASE INTO THE 20-25 MPH RANGE AT THE 20 FOOT LEVEL. WITH FUELS
ALREADY BADLY STRESSED BY DROUGHT...WEATHER WILL BE WILL BE
FAVORABLE FOR RAPID FIRE SPREAD AND WILDFIRE DEVELOPMENT.

CRITICAL CONDITIONS ARE ADDITIONALLY EXPECTED TUESDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL OR EXTREMELY CRITICAL FIRE
WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT MAY RESULT
IN OPEN FLAMES OR SPARK. DO NOT THROW CIGARETTES ONTO THE GROUND
OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES AND
DO NOT DRIVE THROUGH TALL GRASS. ACCIDENTAL STARTS WILL HAVE THE 
POTENTIAL TO RAPIDLY GROW INTO DANGEROUS WILDFIRES.

FIRE FIGHTERS SHOULD TAKE PRECAUTIONS TO PREVENT HEAT-RELATED INJURIES.

&&

$$
2 follow-up statements
980 
WWUS84 KLUB 091008
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
508 AM CDT MON MAY 9 2011

TXZ021>044-100200-
/O.NEW.KLUB.FW.A.0034.110511T1700Z-110512T0200Z/
/O.CON.KLUB.FW.W.0031.110509T1700Z-110510T0200Z/
/O.CON.KLUB.FW.A.0033.110510T1700Z-110511T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
508 AM CDT MON MAY 9 2011

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT
THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...
RELATIVE HUMIDITY VALUES OF 5 PERCENT OR LESS AND VERY HIGH FIRE
DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME
SOUTHERN PANHANDLE...  
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM
TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT
WINDS OF 20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 10 PERCENT
OR LESS AND VERY HIGH FIRE DANGER FOR THE SOUTH PLAINS...ROLLING
PLAINS AND EXTREME SOUTHERN PANHANDLE... 
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 5 PERCENT OR LESS AND VERY HIGH
FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS AND EXTREME
SOUTHERN PANHANDLE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM NOON
TODAY TO 9 PM CDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN
EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING. 

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM CDT MONDAY. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING.

CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN
DEVELOP MONDAY AFTERNOON. UNSEASONABLY HOT TEMPERATURES WILL
CONTRIBUTE TO RELATIVE HUMIDITY BELOW 5 PERCENT...AS WINDS
INCREASE INTO THE 20 TO 25 MPH RANGE AT THE 20 FOOT LEVEL. WITH
FUELS ALREADY BADLY STRESSED BY DROUGHT...WEATHER WILL BE WILL BE
FAVORABLE FOR RAPID FIRE SPREAD AND WILDFIRE DEVELOPMENT.

CRITICAL CONDITIONS ARE EXPECTED TO DEVELOP AGAIN TUESDAY AND
WEDNESDAY AFTERNOONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL OR EXTREMELY CRITICAL FIRE
WEATHER CONDITIONS ARE IMMINENT. AVOID ACTIVITIES THAT MAY RESULT
IN OPEN FLAMES OR SPARK. DO NOT THROW CIGARETTES ONTO THE GROUND
OR OUT OF A MOVING VEHICLE. KEEP VEHICLES ON DRIVING SURFACES AND
DO NOT DRIVE THROUGH TALL GRASS. ACCIDENTAL STARTS WILL HAVE THE
POTENTIAL TO RAPIDLY GROW INTO DANGEROUS WILDFIRES.

FIRE FIGHTERS SHOULD TAKE PRECAUTIONS TO PREVENT HEAT-RELATED
INJURIES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
552 
WWUS84 KLUB 100224
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
ISSUED BY NATIONAL WEATHER SERVICE AMARILLO TX
924 PM CDT MON MAY 9 2011

TXZ021>044-101100-
/O.EXP.KLUB.FW.W.0031.000000T0000Z-110510T0200Z/
/O.CON.KLUB.FW.A.0033.110510T1700Z-110511T0200Z/
/O.CON.KLUB.FW.A.0034.110511T1700Z-110512T0200Z/
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
924 PM CDT MON MAY 9 2011

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME
SOUTHERN PANHANDLE...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR THE SOUTH PLAINS...ROLLING PLAINS...AND EXTREME
SOUTHERN PANHANDLE...

THE RED FLAG WARNING THAT WAS IN EFFECT WAS ALLOWED TO EXPIRE AS
CONDITIONS HAVE IMPROVED ACROSS THE AREA. HOWEVER...CRITICAL TO
EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL AGAIN DEVELOP
TUESDAY AND WEDNESDAY AFTERNOONS. UNSEASONABLY HOT TEMPERATURES
WILL CONTRIBUTE TO RELATIVE HUMIDITY BELOW 5 PERCENT...AS WINDS
INCREASE INTO THE 20 TO 25 MPH RANGE AT THE 20 FOOT LEVEL. WITH
FUELS ALREADY BADLY STRESSED BY DROUGHT...WEATHER WILL BE WILL BE
FAVORABLE FOR RAPID FIRE SPREAD AND WILDFIRE DEVELOPMENT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at May 8, 6:23 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, May 8, 6:23 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
623 PM CDT SUN MAY 8 2011

.UPDATE...
HAVE INCLUDED SMOKE IN THE FORECAST/GRIDS OVER THE ROLLING PLAINS.

&&

.AVIATION...
VFR CONDITIONS ARE GENERALLY EXPECTED... HOWEVER INTERMITTENT VIS
RESTRICTIONS MAY OCCUR AT KCDS OVERNIGHT DUE TO SMOKE.

&&

.PREV DISCUSSION... /ISSUED 350 PM CDT SUN MAY 8 2011/

SHORT TERM...
SWRLY FLOW WILL CONTINUE AS THE UL LOW OVER THE NERN CONUS SLOWLY
DROPS SSEWARD. THE DRYLINE SHOULD CREEP WWARD AGAIN DURING THE
OVERNIGHT...THOUGH GOOD RH RECOVERY WILL NOT BE SEEN AS FAR W AS
LAST NIGHT. THE OVERNIGHT INVERSION SHOULD TRAP THE SMOKE FROM THE
FIRE NEAR DICKENS AGAIN AND MAY SEE SOME PATCHY SMOKE UP TO
KCDS...THOUGH HAVE LEFT SMOKE OUT OF THE GRIDS ATTM. STILL...AFTER
DAY BREAK THE DRYLINE WILL TIGHTEN AND PUSH WELL E OF THE FA SET
UP ANOTHER DAY OF HOT AND DRY CONDITIONS AREAWIDE. POINT SOUNDINGS
ACROSS THE FA CONTINUE TO DEPICT AN INVERTED V WITH DEW POINT
DEPRESSION AROUND 90 DEGREES. ALSO...THE MID LVLS APPEAR
RELATIVELY SATURATED DURING THE AFTERNOON AND EARLY EVENING.
HOWEVER...THERE IS LITTLE TO NO ELEVATED INSTABILITY...THOUGH SCT
TO BKN CLOUD COVER SHOULD HELP LIMIT MIXING SOME.

MEADOWS

LONG TERM...
HOT TEMPERATURES WILL CONTINUE INTO TUESDAY BEFORE WE FINALLY SEE
SOME RELIEF MID-WEEK AS A STRONG TROF SWINGS OUT ACROSS THE
SOUTHERN PLAINS. HEIGHTS WILL FALL QUITE A BIT AND ALTHOUGH WE
WILL HAVE A GOOD DOWNSLOPE COMPONENT TO THE WINDS ON WEDNESDAY...
HIGH TEMPERATURES WILL BE ABOUT 5-7 DEGREES COOLER THAN THE START
OF THE WORK WEEK. UNFORTUNATELY...IT CONTINUES TO LOOK AS IF
LITTLE IN THE WAY OF LOW-LEVEL MOISTURE WILL MAKE IT INTO THE
MAJORITY OF THE REGION ALTHOUGH THE EASTERN ROLLING PLAINS COULD
SEE THE DRYLINE SLOSH FAR ENOUGH WEST WEDNESDAY MORNING FOR SOME
MOISTURE RECOVERY. PERHAPS THE ECMWF WILL VERIFY WHICH TAKES THE
DRYLINE ALMOST TO THE TX/NM STATE LINE BUT CHANCES ARE THAT A MORE
EASTERN LOCATION WILL VERIFY. BASED ON THE TIMING AND TRACK OF THE
TROF WEDNESDAY AFTERNOON...RAIN CHANCES WILL ALSO BE WELL EAST OF
THE FORECAST AREA.

IT STILL APPEARS THAT A COLD FRONT WILL PUSH IN BEHIND THE
DEPARTING SYSTEM LATE THURSDAY ALTHOUGH THE GFS/ECMWF/GEM ARE ALL
DIFFERENT IN THE TIMING AND STRENGTH. GFS IS FASTEST BUT ALSO THE
WEAKEST WITH THE COLD AIRMASS WHILE THE ECMWF AND GEM ARE A BIT
SLOWER BUT KEEP PERSISTENT NORTHERLY FLOW THROUGH THE DAY FRIDAY.
GFS ALSO HAS A STRONGER SECOND SURGE FOR NEXT WEEKEND WHILE THE
ECMWF KEEPS NORTHERLY FLOW IN PLACE THROUGH THIS TIME FRAME. RAIN
CHANCES ARE ALSO STILL UP IN THE AIR AS NORTHWESTERLY FLOW IS NOT
AS STRONG IN THE GFS AND ECMWF UNTIL MONDAY OF NEXT WEEK. WITH THE
CHANGES IN THE MODELS AS WELL AS THE DIFFERENCES IN SOLUTIONS...
LEFT THE LATTER HALF OF THE EXTENDED FORECAST ALONE.

JORDAN

FIRE WEATHER...
CRITICAL TO EXTREMELY CRITICAL CONDITIONS WILL CONTINUE THROUGH
WEDNESDAY ACROSS THE SOUTH PLAINS AND ROLLING PLAINS. LITTLE IN
THE WAY OF OVERNIGHT RH RECOVERY IS EXPECTED OVER THE SOUTH PLAINS
ALTHOUGH THE ROLLING PLAINS MAY SEE OVERNIGHT RH VALUES IMPROVE TO
AROUND 40 PERCENT. HOWEVER...EXTREMELY DRY AIRMASS ON THE CAPROCK
SHOULD RAPIDLY PUSH MOISTURE EAST OF THE REGION EACH AFTERNOON AND
MINIMUM RH VALUES WILL FALL TO AT OR BELOW 10 PERCENT MONDAY AND
TUESDAY AFTERNOON...WHILE FALLING TO BETWEEN 10 TO 20 PERCENT ON
WEDNESDAY. IT SHOULD BE NOTED THAT THE AIRMASS EXPECTED TOMORROW
AND TUESDAY WILL HAVE SOME OF THE LOWEST MOISTURE VALUES WE HAVE
SEEN IN A LONG TIME AND WILL BE VERY FAVORABLE FOR THE GENERATION
OF STATIC ELECTRICITY.

IF THERE IS ANY GOOD NEWS...WIND SPEEDS ARE NOT EXPECTED TO BE ALL
THAT HIGH COMPARED TO PREVIOUS EVENTS. WE WILL STILL SEE WEST TO
SOUTHWEST WINDS SUSTAINED IN THE 15 TO 25 MPH RANGE WITH GUSTS TO
35 TO 45 MPH DURING THE DAYTIME HORUS WHICH IS LOWER THAN WE HAVE
SEEN IN OTHER STRONGER STORM SYSTEMS. WIND SPEEDS WILL THEN TAPER
OFF AT NIGHT TO BETWEEN 10 TO 20 MPH.  REGARDLESS...THE
COMBINATION OF EXTREMELY DRY FUELS ALONG WITH VERY LOW RH
VALUES...AND TEMPERATURES WELL ABOVE NORMAL WILL STILL RESULT IN
FAVORABLE CONDITIONS FOR RAPID FIRE GROWTH.

MEADOWS/JORDAN

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        54  93  52  89  49 /   0   0   0   0   0
TULIA         55  96  51  93  53 /   0   0   0   0   0
PLAINVIEW     54  95  52  92  55 /   0   0   0   0   0
LEVELLAND     57  95  51  92  53 /   0   0   0   0   0
LUBBOCK       61  98  55  94  58 /   0   0   0   0   0
DENVER CITY   56  94  54  92  51 /   0   0   0   0   0
BROWNFIELD    58  94  54  92  52 /   0   0   0   0   0
CHILDRESS     69  99  60  97  60 /   0   0   0  10  10
SPUR          56 100  62  94  58 /   0   0   0   0  10
ASPERMONT     74 100  69  96  67 /   0   0   0  10  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ021>044.

FIRE WEATHER WATCH FROM MONDAY AFTERNOON THROUGH MONDAY EVENING
FOR THE FOLLOWING ZONES: TXZ021>044.

FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR THE FOLLOWING ZONES: TXZ021>044.

&&

20
Hazardous weather outlook, May 8, 8:55 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
855 PM CDT SUN MAY 8 2011

TXZ021>044-100200-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
855 PM CDT SUN MAY 8 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CRITICAL TO EXTREMELY CRITICAL FIRE WEATHER CONDITIONS WILL
DEVELOP MONDAY...TUESDAY AND POSSIBLY WEDNESDAY AFTERNOONS. RED
FLAG WARNINGS HAVE BEEN POSTED FOR MONDAY AND A FIRE WEATHER WATCH
REMAINS IN EFFECT FOR TUESDAY.

.SPOTTER INFORMATION STATEMENT...
EMERGENCY FIRST RESPONDER ORGANIZATIONS AND SPOTTERS ARE ASKED TO
RELAY REPORTS OF ONGOING WILDFIRES TO THE NATIONAL WEATHER SERVICE
IN LUBBOCK.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 3:21 AM CDTWind AdvisoryLUBBailey, Briscoe, Castro, Cochran, Crosby, Floyd and 10 more17 hr
May 9, 5:08 AM CDTFire Weather WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more40 hr

Nearby

Red Flag Warnings in Texas, 2011Every red flag warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.